# SDR DL75A040945

- Difficulty date: September 29, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 54,559 hours, 27,486 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2C4AD065
- Condition: Worn
- Location: Left Overide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV-3 VISIT IN DFW.  CABLE WORN, AILERON CABLE WORN AT LEFT WING OVERRIDE QUADRANT.  CABLE FOUND TO BE IN POSITION A1B-4 AND PN BACC2C4AD06518FG.  REPLACED CABLE PER OPN 2000 AND INSTALLED RECOMMENDED OPTIONAL CABLE PN BACC2C4CD06518FG ON RC 1388-1392 WITH RII INSPECTION CW.
